Translator Disclaimer
february 2014 Right inverses for partial differential operators on spaces of Whitney functions
Tomasz Ciaś
Bull. Belg. Math. Soc. Simon Stevin 21(1): 147-156 (february 2014). DOI: 10.36045/bbms/1394544300

Abstract

For $v\in\mathbb{R}^n$ let $K$ be a compact set in $\mathbb{R}^n$ containing a suitable smooth surface and such that the intersection $\{tv+x:t\in\mathbb{R}\}\cap K$ is a closed interval or a single point for all $x\in K$. We prove that every linear first order differential operator with constant coefficients in direction $v$ on space of Whitney functions $\mathcal E(K)$ admits a continuous linear right inverse.

Citation

Download Citation

Tomasz Ciaś. "Right inverses for partial differential operators on spaces of Whitney functions." Bull. Belg. Math. Soc. Simon Stevin 21 (1) 147 - 156, february 2014. https://doi.org/10.36045/bbms/1394544300

Information

Published: february 2014
First available in Project Euclid: 11 March 2014

zbMATH: 1304.35212
MathSciNet: MR3178536
Digital Object Identifier: 10.36045/bbms/1394544300

Subjects:
Primary: 35E99, 35F05, 46E10
Secondary: 46A04

Rights: Copyright © 2014 The Belgian Mathematical Society

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.21 • No. 1 • february 2014
Back to Top